# SDR AALA202509238205

- Difficulty date: September 18, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 46,917 hours, 19,845 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE FUEL IN WOULD MOVE INTO THE CENTER TANKS WHILE FUEL PUMPS WERE OFF.  NO EVIDENCE OF FUEL MIGRATION AT THIS TIME, NO FAULT FOUND. PER FIM 28-21-00-810-812.
